# SDR CALA2017052401553

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 67,931 hours, 16,044 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LEFT RECIRCULATION FAN EICAS C THE LEFT RECIRCULATION/ELECTRICAL EQUIPMENT EXHAUST FAN HAS A FA ILURE.  ACCOMPANIED WITH BRIEF ELECTRICAL ODOR FOR TWO MINUTES THEN DISSIPATED.  FLT ATTENDANTS BOTH CONFIRMED ODOR DISSIPATED AFTER LEFT RECIRCULATION FAN TRIP.
